File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Equidistribution of hecke eigenforms on the arithmetic surface Γ0(N)\H

TitleEquidistribution of hecke eigenforms on the arithmetic surface Γ0(N)\H
Authors
Issue Date2002
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnt
Citation
Journal Of Number Theory, 2002, v. 96 n. 2, p. 400-416 How to Cite?
AbstractGiven the orthonormal basis of Hecke eigenforms in S2k(Γ(1)), Luo established an associated probability measured k on the modular surface Γ(1)\H that tends weakly to the invariant measure on Γ(1)\H. We generalize his result to the arithmetic surface Γ0(N)\H where N > 1 is square-free. © Elsevier Science (USA).
Persistent Identifierhttp://hdl.handle.net/10722/156089
ISSN
2015 Impact Factor: 0.596
2015 SCImago Journal Rankings: 0.858
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.date.accessioned2012-08-08T08:40:22Z-
dc.date.available2012-08-08T08:40:22Z-
dc.date.issued2002en_US
dc.identifier.citationJournal Of Number Theory, 2002, v. 96 n. 2, p. 400-416en_US
dc.identifier.issn0022-314Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/156089-
dc.description.abstractGiven the orthonormal basis of Hecke eigenforms in S2k(Γ(1)), Luo established an associated probability measured k on the modular surface Γ(1)\H that tends weakly to the invariant measure on Γ(1)\H. We generalize his result to the arithmetic surface Γ0(N)\H where N > 1 is square-free. © Elsevier Science (USA).en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnten_US
dc.relation.ispartofJournal of Number Theoryen_US
dc.titleEquidistribution of hecke eigenforms on the arithmetic surface Γ0(N)\Hen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0022-314X(02)92792-7en_US
dc.identifier.scopuseid_2-s2.0-0036806496en_US
dc.identifier.hkuros76782-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036806496&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume96en_US
dc.identifier.issue2en_US
dc.identifier.spage400en_US
dc.identifier.epage416en_US
dc.identifier.isiWOS:000178794500012-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats